# SDR USAA070114

- Difficulty date: February 22, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 20,963 hours, 20,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347208900400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM TOP FLANGE FROM FR 64-69, -Y1160-1292 HAS CORROSION.  REMOVED AND REPLACED 3 FLOORBEAMS PER SRM 51-72-11; CORR TASK JA-260-53500, LEVEL 1, DEFECT SIZE:  4 SQ INCHES.
